# SDR IXXA20250201000

- Difficulty date: February 1, 2025
- Submitted: February 1, 2025
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 125,246 hours, 24,964 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Mechanic Error
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 I/B T/R HAS 2 MISSDRILLED FASTENER HOLES
